# SDR AUS20011309

- Difficulty date: December 6, 2001
- Submitted: January 4, 2002
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Contaminated
- Location: Elevator Tab
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(AUS) ELEVATOR TRIM TAB ACTUATORS LUBRICATED WITH THE INCORRECT GREASE. ACTUATORS FREEZING IN FLIGHT. MAINTENANCE MANUAL SPECIFIES "TRIBOLUBE" ONLY. PERSONNEL/MAINTENANCE ERROR. UNAPPROVED PART.
